# SDR AALA20020526

- Difficulty date: April 23, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHTING INOPERATIVE AT ROW 4.  RESEATED CONNECTOR FOR EMERGENCY PATH LIGHTING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
